# SDR WVER2016061750503

- Difficulty date: June 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 34,512 hours, 24,379 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034155
- Condition: Cracked
- Location: Fuselage
- Part time: 34,512 hours, 24,379 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75, FWD SIDE OF BULKHEAD, LBL 30.0 STIFFENER HAS AN INDICATION .15" LONG AT THE UPPER EDGE OF FLANGE.
